MathSciNet Relay Station
MathSciNet bibliographic data
MR2040281 (2005f:14107) 14N35 (19E08 53D45 55N15)
Lee, Y.-P. Quantum $K$-theory. I. Foundations. Duke Math. J. 121 (2004), no. 3, 389–424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement